# SDR A6WA200340174

- Difficulty date: November 18, 2003
- Submitted: January 9, 2004
- Operation: Air carrier
- Aircraft: N419AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7633
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMPORARY REPAIR ON RT FORWARD FUSELAGE SKIN JUST FORWARD OF FS 202.75 BULKHEAD, DENT 4 INCH LOG BY .062 INCH DEEP, TEMP REPAIR WS PERFORMED PER REO 601R-53-11-327.  COMPLIED WITH STEPS 1 THROUGH 3 OF WVAC EO NR 601R-53-4413.  PERFORMED EDDY CURRENT INSPECTION TO COMPLY WITH STEP 24 OF WVAC EO 601R-53-4413 OF RIGHT FWD FUSELAGE REPAIR.  NO INDICATIONS NOTED AT THIS TIME.  COMPLIED WITH STEPS 5 AND 6 OF WVAC EO 601R-53-4413.  (M)
